Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Pimples in nostrils, pus, painful. Applied neosporin that was prescribed for eyelid pus. What to do?

hello, i got a puss formation last week on my eyelids. i went to the doctor and she said that it was an insect bite which later got infected. it was extremely painful but after antibiotic treatment, it is ok now. but yeaterday i started having pimples inside my nostrils... like on the surface of the septum ...and those are growing and in the morning i drained out a lot of puss from one of the s really paining right now and the other pimple are still small but i can feel that they are growing...i just cleaned the nostril with warm water and i applied neosporin ointment that the doctor gave me for the eye thing....what can i do to relieve myself from these extremely painful pus formation in my nostrils?
Asked On : Sat, 1 Sep 2012
Answers:  2 Views:  219
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hi Dear thanks for your question on health care magic, you had eye lid infection for which you took antibiotic and got cured and now you have infection in the nostrils with puss ,Dear don't worry,just take course of antibiotic orally,like ofloxcin or leofloxcin along with some anti inflammatory analgesic (pain killer) like ibugesic plus,the infection in the nose ans along nasal septum are very painful,due to less space for swelling to expand and more dangerous for spread to brain,so take a course of antibiotic orally and there is no harm in applying neosporin locally
Answered: Sat, 1 Sep 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi...dear user..,
Thanks for choosing HCM...,
It may be due to handling of unsterilized hand nails....,
Remove Ur nails..,
Keep clean at both nostrils..,
follow th doctor advise..,
Answered: Sat, 1 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor